# SDR DALA2022061504206

- Difficulty date: June 10, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N385DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8975
- Aircraft time: 8,512 hours, 3,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 599938-14 HAS BEEN ISSUED FOR A FUSELAGE SKIN REPAIR AT FR6 6/67 AND S-41/43RH. FOLLOW ON ACTION IS REQUIRED. SECTION I IS LIMITED TO 6 MONTHS (182 DAYS) FROM 09JUN22 WHILE A DAMAGE TOLERANCE ANALYSIS ( DTA ) CAN TAKE PLACE. ER/A TO BE REVISED PRIOR TO THIS DATE ELSE REMOVE AIRCRAFT FROM SERVICE. ASSOCIATED ER/A 14-599938 ADDED FOR AC 3085. (LP# 2272187)
